# SDR DALA2018032801980

- Difficulty date: March 22, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 75,761 hours, 57,188 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAINT ON LEFT AND RIGHT SIDE OF RUDDER MISSING DOWN TO COMPOSITE LEVEL. RUDDER WAS REPLACED.
